MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; NEURO PACK

MEDLINE INDUSTRIES LP; NEURO PACK
Catalog Number DYNJ80768B
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on (b)(6) 2024, "the surgeon was irrigating with the asepto and the syringe part of the asepto shot off and hit the patients exposed spinal cord.".
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2024, "the surgeon was irrigating with the asepto and the syringe part of the asepto shot off and hit the patients exposed spinal cord.The patient had a decrement of sensory signals on the sensory motor test and did improve to 75% of baseline.The patient was stable after surgery".It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
NEURO PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key20451961
Report Number1423395-2024-00491
Device Sequence Number7082239
Product Code OJG
UDI-Device Identifier40195327394289
UDI-Public40195327394289
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJ80768B
Device Lot Number24GBE317
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Initial Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age83 YR
Patient SexMale
Patient Weight70 KG